# SDR IPXA11B67263

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING PANEL IN MAIN CARGO DECK FWD, BULB INOPERATIVE.     RELAMPED EMERGENCY EXIT LIGHTS FWD.  BULB IAW MM 33-51-07-2.  OPS CKS NORMAL.
